this issue
previous article in this issuenext article in this issue

Document Details :

Title: Semantic Minimalism for Logical Constants
Author(s): PAOLI, Francesco
Journal: Logique et Analyse
Volume: 227    Date: 2014   
Pages: 439-461
DOI: 10.2143/LEA.227.0.3053513



personal login :
If you are subscribed and registered, have you already activated your personal account?

Yes No I lost my password

email address:
password:


For more information about the personal logins, click here



If you are not subscribed, you can purchase this article by clicking here (price : 14 EURO)

If you want to subscribe to this journal, click here

44.192.54.67.